# SDR SWAA2021052687986

- Difficulty date: May 16, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 55,075 hours, 32,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOC BS500D AND STRINGER 19L FWD CARGO COMPARTMENT / REPLACED GUSSET AND FASTENER LOC BS 600D AND STR 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 143A7902 REV E
